MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW10X30W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW10X30W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 254809
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device is not being returned, it was implanted in the patient, therefore, unavailable for a physical evaluation.This complaint cannot be confirmed.No non-conformance were identified for this part (254809) - lot number (l863005) combination as per qlik query executed 04/11/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an allograft acl reconstruction procedure the 10x30 intrafix advance screw with large sheath broke while fixating to the size 10 intrafix advance graft and inserting the anchor into the patient.The breakage caused the graft to rotate during inspection.Fragments were created and successfully removed.The case was completed with no patient harm or surgical delay.This is report 1 of 1 for (b)(4).

Brand Name
INTRAFX ADVBR SCW10X30W/LGSHTH
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8569312
Report Number1221934-2019-56957
Device Sequence Number1836134
Product Code MAI
UDI-Device Identifier10886705026685
UDI-Public(01)10886705026685
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number254809
Device Catalogue Number254809
Device Lot NumberL863005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date05/01/2019
Patient Sequence Number1